# SDR AALA20061105

- Difficulty date: November 25, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT FIRST CLASS RIGHT AISLE OVERHEAD INOPERATIVE.  RESEATED CONNECTOR AT POWER SUPPLY FOR EMERGENCY LIGHTS AT FIRST CLASS RIGHT HAND AISLE OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
